Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on interpolation of semigroups


Author: V. Kéyantuo
Journal: Proc. Amer. Math. Soc. 123 (1995), 2123-2132
MSC: Primary 47D06; Secondary 46M35, 47D09, 47N20
MathSciNet review: 1243170
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we extend the theory of interpolation of semigroups considered by Arendt (1991) and Arendt-Neubrander-Schlotterbeck (1992) to include the fractional order case. We then apply the results to the Schrödinger and wave equations on $ {L^p}(\Omega )$ where $ \Omega \subset {\mathbb{R}^N}$ is open with bounded Lebesgue measure.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D06, 46M35, 47D09, 47N20

Retrieve articles in all journals with MSC: 47D06, 46M35, 47D09, 47N20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1243170-6
PII: S 0002-9939(1995)1243170-6
Article copyright: © Copyright 1995 American Mathematical Society